Pancreas Cancer Discussion Page:
An Unmoderated Forum
*
 
Support pancreas research*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER

Pancreas Cancer

rash all over the body was posted 07/31/2012 02:40 pm by BG
E-mail Address:

Message Text
My father is diagnosed with PC stage 4. He received 2 treatments for folforinox so far but had to stop due to his side effects and weak body. Last Thursday, he had ascites in his stomach and had to drain the fluid out. A couple of days later, he got rashes all over his body. They make him really itchy and driving him crazy. He's at the urgent care at the hospital. The oncologists think the rashes are caused by fresh frozen plasma (he received this right before the draining) but the dermatologist think the rashes are caused by his pain medication (oxycodone) which he has been taking for a month now. They still do not know what caused the rashes (it's been 5 days). He's putting the cream given at the hospital and take this medication that relieves the itchiness but nothing seems to work. Did anyone experience this? Thanks.

Reply to this message | Return to Main Message List
Responses

*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER


Pancreas Home | Surgical | Medical | Basic Sci | Docs | Registry | FAQ | Appts | Chat

Feedback | Pathology Home | Oncology Center Home | Search
Copyright © 2020 The Johns Hopkins University, Baltimore, Maryland
Last Modified: 11/11/2002 10:50 am